A Version of Ω for which ZFC Cannot Predict a Single Bit

  • Robert M. Solovay
Part of the Discrete Mathematics and Theoretical Computer Science book series (DISCMATH)


Assure Prefix Univer 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    G. J. Chaitin, The Limits of Mathematics, Springer-Verlag, Singapore, 1998.MATHGoogle Scholar
  2. [2]
    G. J. Chaitin, A theory of program size formally identical to informa-tion theory, ACM Journal, 22 (1975), 329–340.MathSciNetMATHCrossRefGoogle Scholar

Copyright information

© Springer-Verlag London Limited 2000

Authors and Affiliations

  • Robert M. Solovay
    • 1
  1. 1.Department of MathematicsThe University of CaliforniaBerkeleyUSA

Personalised recommendations